Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On quotients of moving average processes with infinite mean

Author: Marek Kanter
Journal: Proc. Amer. Math. Soc. 56 (1976), 281-287
MSC: Primary 60G10; Secondary 62M10
Erratum: Proc. Amer. Math. Soc. 67 (1977), 362.
MathSciNet review: 0402890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that one can estimate the sum of the weights used to form a stationary moving average stochastic process based on nonnegative random variables by taking the limit in probability of suitable quotients, even when the random variables involved have infinite expectation.

References [Enhancements On Off] (What's this?)

  • [1] Leo Breiman, Probability, Addison-Wesley Publishing Company, Reading, Mass.-London-Don Mills, Ont., 1968. MR 0229267
  • [2] Harald Cramér and M. R. Leadbetter, Stationary and related stochastic processes. Sample function properties and their applications, John Wiley & Sons, Inc., New York-London-Sydney, 1967. MR 0217860
  • [3] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • [4] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, at the University Press, 1952. 2d ed. MR 0046395
  • [5] Marek Kanter and W. L. Steiger, Regression and autoregression with infinite variance, Advances in Appl. Probability 6 (1974), 768–783. MR 0365963
  • [6] J. Keilson, Green's function methods in probability theory, Griffin's Statistical Monographs and Courses, no. 17, Hafner, New York, 1965. MR 34 #2063.
  • [7] P. Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.
  • [8] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • [9] H. D. Miller, A note on sums of independent random variables with infinite first moment, Ann. Math. Statist. 38 (1967), 751–758. MR 0211445

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 62M10

Retrieve articles in all journals with MSC: 60G10, 62M10

Additional Information

Keywords: Moving average process, stationary process, ergodic theorems, quotients of independent random variables, metric linear space
Article copyright: © Copyright 1976 American Mathematical Society